Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 980438, 14 pages
http://dx.doi.org/10.1155/2012/980438
Research Article

Some Integral Inequalities of Hermite-Hadamard Type for Convex Functions with Applications to Means

Bo-Yan Xi1 and Feng Qi2,3

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City 028043, China
2School of Mathematics and Informatics, Henan Polytechnic University, Henan Province, Jiaozuo City 454010, China
3Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City 300387, China

Received 21 February 2012; Accepted 21 May 2012

Academic Editor: Lars Diening

Copyright © 2012 Bo-Yan Xi and Feng Qi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Dragomir and R. P. Agarwal, “Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula,” Applied Mathematics Letters, vol. 11, no. 5, pp. 91–95, 1998. View at Publisher · View at Google Scholar
  2. C. E. M. Pearce and J. Pečarić, “Inequalities for differentiable mappings with application to special means and quadrature formulae,” Applied Mathematics Letters, vol. 13, no. 2, pp. 51–55, 2000. View at Publisher · View at Google Scholar
  3. U. S. Kirmaci, “Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula,” Applied Mathematics and Computation, vol. 147, no. 1, pp. 137–146, 2004. View at Publisher · View at Google Scholar
  4. S. S. Dragomir, R. P. Agarwal, and P. Cerone, “On Simpson's inequality and applications,” Journal of Inequalities and Applications, vol. 5, no. 6, pp. 533–579, 2000. View at Publisher · View at Google Scholar
  5. M. Z. Sarikaya, E. Set, and M. E. Özdemir, “On new inequalities of Simpson's type for convex functions,” RGMIA: Research Report Collection, vol. 13, no. 2, article 2, 2010. View at Google Scholar
  6. R. F. Bai, F. Qi, and B. Y. Xi, “Hermite-Hadamard type inequalities for the m- and (α, m)-logarithmically convex functions,” Filomat, vol. 26, no. 3, 2012. View at Google Scholar
  7. F. Qi, Z. L. Wei, and Q. Yang, “Generalizations and refinements of Hermite-Hadamard's inequality,” The Rocky Mountain Journal of Mathematics, vol. 35, no. 1, pp. 235–251, 2005. View at Publisher · View at Google Scholar
  8. B. Y. Xi, R. F. Bai, and F. Qi, “Hermite-Hadamard type inequalities for the m- and (α, m)-geometrically convex functions,” Aequationes Mathematicae. In press. View at Publisher · View at Google Scholar
  9. T. Y. Zhang, A. P. Ji, and F. Qi, “On integral inequalities of Hermite-Hadamard type for s-geometrically convex functions,” Abstract and Applied Analysis, vol. 2012, Article ID 560586, 2012. View at Publisher · View at Google Scholar